It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2012, 03:31 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: Camden
Posts: 1
Europa75 HB User
14 days off Percocet, still withdrawing?

I have quit taking Percocet 10's after taking pain killers off and on for 6 years. It really got bad only for the past 5 months, when I got up to 20 a day. I quit cold turkey 14 days ago and I did alright on the detox, it was not fun...but I lived. I am doing really good, no urges mentally, but I still don't sleep and I still get this physical want (mine seems to be a burning in the chest) every morning. I did get the painkillers for a medical reason and never had to buy, lie or steal (thank God), but I couldn't be dependent on anything anymore.

Does anybody have an idea why this is happening?
Thank you so much....

 
Old 11-05-2012, 03:56 AM   #2
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,851
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: 14 days off Percocet, still withdrawing?

Europa75

Your body can take some time to reach the desired point you desire.

What took several years to become a problem, will most likely need ample time to help get it back on track.

The good days,as well as bad,all have a certain commonality to them.

Have you tried green tea,with honey: It works for me but please make sure that you consult with your doctor going forward.
__________________
When in doubt, post it out.

Last edited by Phoenix; 11-05-2012 at 04:09 AM.

 
Sponsors Lightbulb
   
Old 11-25-2012, 11:01 AM   #3
Newbie
(female)
 
Join Date: Nov 2012
Location: Boca Raton
Posts: 1
hopeless funk HB User
Re: 14 days off Percocet, still withdrawing?

i know what Ur going thru. u name it I've detoxed from it. what you are feeling now is paws post.accute.withdraw.symptoms. and all tho it seems like it will never go away.. there is light at the end of the tunnel. i detoxed one time in jail cold turkey from a min. 50 pill a day roxy habit and that took about a month and a half to feel myself again so all i can say is stay on track and focused you will be myself again i promice

 
The following user gives a hug of support to hopeless funk:
Phoenix (11-25-2012)
Old 11-25-2012, 06:21 PM   #4
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,851
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: 14 days off Percocet, still withdrawing?

Quote:
Originally Posted by Europa75 View Post
I have quit taking Percocet 10's after taking pain killers off and on for 6 years. It really got bad only for the past 5 months, when I got up to 20 a day. I quit cold turkey 14 days ago and I did alright on the detox, it was not fun...but I lived. I am doing really good, no urges mentally, but I still don't sleep and I still get this physical want (mine seems to be a burning in the chest) every morning. I did get the painkillers for a medical reason and never had to buy, lie or steal (thank God), but I couldn't be dependent on anything anymore.

Does anybody have an idea why this is happening?
Thank you so much....
Europa75

Have you considered going to see your family physician for a complete physical;now that you've gotten this far?

Please consider this and realize that you've gotten over one hurdle but the race is far from won yet.

Respectfully
Phoenix
__________________
When in doubt, post it out.

 
Old 11-27-2012, 07:47 AM   #5
Newbie
(female)
 
Join Date: Nov 2012
Location: Rogers, AR
Posts: 1
JessicaDandy HB User
Re: 14 days off Percocet, still withdrawing?

Hello-


Congats first of all for getting off those cold turkey. That is a very very hard thing to do. I am the lying stealing and all of the bad things that come with it pill addict. I have quit several times (through medical detox) and have always gone back. This last time I have stayed off. The biggest problem I had was not sleeping at night. Waking up not being able to go back to sleep and restlessness then, being dead tired the next day. This was going on about 2 weeks after my detox. I started by taking benadryl and melatonin at night. Then I would sleep all night. When I got home from the facility I was in, I did not want to be dependent on Benadryl so I stopped taking that and just stuck with the melatonin. It works great and now I sleep great. (I have 4 months clean) I think that with opiate dependency, it takes quite sometime to get our bodies back together. I know it takes a long time for our brains to heal. It is a very hard process in the first 90 days. Your on an emotional roller-coaster and things are not great sometimes but it will get better. If you ever want to talk, msg me!!

 
Old 12-03-2012, 10:26 PM   #6
Member
(male)
 
Join Date: Oct 2004
Location: Worcester, Massachusetts
Posts: 69
dbrock HB Userdbrock HB User
Re: 14 days off Percocet, still withdrawing?

It's called "PAWS" = post Accute withdrawal syndrome, hang on buddy better days are coming, you will be feeling yourself before you know it..
__________________
There are no problems, just challenges and opportunities

 
Old 12-30-2012, 05:05 PM   #7
Newbie
(male)
 
Join Date: Nov 2012
Location: Boston, MA, USA
Posts: 2
kingofrelapse HB User
Re: 14 days off Percocet, still withdrawing?

Consider how long you have been on the stuff. After 3 years of oxy, I got clean and could not believe that after a month I was still not feeling right, sleeping right, or having a solid BM! It took about 90 days for me to be able to eat, sleep, and poop like a normal person, and in retrospect, it is not that long considering how long i was on opiates- but when you're getting off the stuff you tend to say "two weeks and i don't feel normal yet?! in this case it must never happen so I should just use..."

Post acute opiate withdrawal can last from 3 months to a year- do not be discouraged, just determined and know for sure that if you use even once, the entire process will start all over again. And dont forget CONTINUE TO NOT USE AND EVERYTHING (seriously, everything) WILL GET BETTER!

That's a fact.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (108), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!